# SDR 97ZZZX2066

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61423
- Make and model: Cessna A185F
- Aircraft serial: 18504180
- System (JASC): 2710 · Aileron Control System
- Part: Cable Clamp
- Part number: 05117862
- Condition: Bolt Detached
- Location: Aileron
- Part time: 2,180 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

BOLT AND NUT WHICH HOLD CLAMP ON AILERON CABLE SWEGE TO PULLEY FELL OUT ON COCKPIT FLOOR ALLOWING AILERON CONTROL CABLE TO SLIP AROUND CONTROL COLUMN CENTER PULLEY.  THIS CAUSED PARTIAL LOSS OF AILERON CONTROL.
